MENU

You are here

Publications

Export 224 results:
Filters: First Letter Of Title is S  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Stochastic homogenisation of free-discontinuity problems.; 2018. Available from: http://preprints.sissa.it/handle/1963/35309
Cagnetti F, Mora MG, Morini M. A second order minimality condition for the Mumford-Shah functional. Calc. Var. Partial Differential Equations 33 (2008) 37-74 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1955
Caldiroli P, Musina R. S^2 type parametric surfaces with prescribed mean curvature and minimal energy. In: Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Birkhauser; 2001. Available from: http://hdl.handle.net/1963/1605
Caldiroli P, Musina R. Stationary states for a two-dimensional singular Schrodinger equation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 4 (2001), no. 3, 609-633. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1249
Caldiroli P, Malchiodi A. Singular elliptic problems with critical growth. Comm. Partial Differential Equations 27 (2002), no. 5-6, 847-876 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1268
Cesana P, DeSimone A. Strain-order coupling in nematic elastomers: equilibrium configurations. Math. Models Methods Appl. Sci. 19 (2009) 601-630 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2700
Chen P, Quarteroni A, Rozza G. Simulation-based uncertainty quantification of human arterial network hemodynamics. International Journal Numerical Methods Biomedical Engineering. 2012 .
Chen P, Quarteroni A, Rozza G. Stochastic optimal robin boundary control problems of advection-dominated elliptic equations. SIAM Journal on Numerical Analysis. 2013 ;51:2700–2722.
Chermisi M, Dal Maso G, Fonseca I, Leoni G. Singular perturbation models in phase transitions for second order materials. Indiana Univ. Math. J. 60 (2011) 367-409 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3858
Cicconofri G, DeSimone A. A study of snake-like locomotion through the analysis of a flexible robot model. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences [Internet]. 2015 ;471:20150054. Available from: https://royalsocietypublishing.org/doi/abs/10.1098/rspa.2015.0054
Cirio L. Symmetries of noncommutative spaces and equivariant cohomology. [Internet]. 2008 . Available from: http://hdl.handle.net/1963/5254
Coclite GM, Georgiev V. Solitary waves for Maxwell Schrodinger equations. Electron. J. Differential Equations (2004) 94 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1582
Coclite GM, Holden H. Stability of solutions of quasilinear parabolic equations. J. Math. Anal. Appl. 308 (2005) 221-239 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2892
Conti R, F. D'Arezzo B, Viggiani GMB. Some remarks on the seismic behaviour of embedded cantilevered retaining walls. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35073
Conti S, DeSimone A, Müller S. Self-similar folding patterns and energy scaling in compressed elastic sheets. Comput. Methods Appl. Mech. Engrg. 194 (2005) 2534-2549 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3000
Correggi M, Dell'Antonio G, Finco D, Michelangeli A, Teta A. Stability for a System of N Fermions Plus a Different Particle with Zero-Range Interactions. Rev. Math. Phys. 24 (2012), 1250017 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6069
Crismale V. Some results on quasistatic evolution problems for unidirectional processes. 2016 .
D
D'Andrea F. Spectral geometry of k-Minkowski space. J. Math. Phys. 47 (2006) 062105 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2131
Dabrowski L. Spin Structures and Global Conformal Transformations. [Internet]. 1984 . Available from: http://hdl.handle.net/1963/5854
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Dabrowski L, Landi G, Paschke M, Sitarz A. The spectral geometry of the equatorial Podles sphere. C. R. Math. 340 (2005) 819-822 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2275
Dal Maso G, Fonseca I, Leoni G. Second Order Asymptotic Development for the Anisotropic Cahn-Hilliard Functional. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7390
Dal Maso G. Some singular perturbation problems in the calculus of variations. Ennio De Giorgi Colloquium, p. 41-49, Research Notes in Mathematics, v.125, London : Pitman, 1985 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/297
Dal Maso G. Some necessary and sufficient conditions for the convergence of sequences of unilateral convex sets. J. Funct. Anal. 62 (1985), no. 2, 119--159 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/318

Pages

Sign in